# SDR AALA201710259010

- Difficulty date: September 28, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 49,415 hours, 28,381 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. EXCESSIVE PLAY ON RUDDER TO HINGE ARM NR 1 BEARING AT RIB 2 ON VERTICAL STABILIZER. REPLACED HINGE ARM NR 1 FITTING PER SRM 51-72-11 AND AMM 55-36-41-000-001-A.
